Results 1 to 5 of 5
Like Tree2Likes
  • 1 Post By newyorkgal
  • 1 Post By newyorkgal
newyorkgal could you give me a holllor plse? on methadone
  1. #1
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default newyorkgal could you give me a holllor plse? on methadone

    Hi, not sure if you have seen many of my posts, but Ive been trying to post often.
    Im on the 10th day w/o Methadone, and it got worse yesterday and today. I talked with aphamacist today, and he stated that it could get worse even months dopwn the line.. that scares the ???? outta me.
    Ideas? thanks so much
    D~

  2. #2
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    I think I posted on your other thread. Methadone unfortunately has a super long half life, 36-72 hours so it takes some time to actually go into w/d's then it takes some time to get out of them. . I've seen it done, though. It just isn't very easy. I need to go back and read your whole thread to get your history. For example, were you on methadone pills for pain? Were you getting it at a methadone clinic? How long were you on and what do you jump off at? I will say this. 10 days is a major accomplishment and if I were you, I wouldn't look back. I would look up the Thomas Recipe and get some of those ingredients to ease your symptoms. I would take as many hot showers as is possible. For some reason, they work wonders and I would exercise. That gets your natural opiate like brain chemicals to start flowing again. Write me with some more history and I'll help in any way I can. I sure do have experience with methadone .
    D4Ta likes this.

  3. #3
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default

    Quote Originally Posted by newyorkgal View Post
    I think I posted on your other thread. Methadone unfortunately has a super long half life, 36-72 hours so it takes some time to actually go into w/d's then it takes some time to get out of them. . I've seen it done, though. It just isn't very easy. I need to go back and read your whole thread to get your history. For example, were you on methadone pills for pain? Were you getting it at a methadone clinic? How long were you on and what do you jump off at? I will say this. 10 days is a major accomplishment and if I were you, I wouldn't look back. I would look up the Thomas Recipe and get some of those ingredients to ease your symptoms. I would take as many hot showers as is possible. For some reason, they work wonders and I would exercise. That gets your natural opiate like brain chemicals to start flowing again. Write me with some more history and I'll help in any way I can. I sure do have experience with methadone .
    Hi, and thanks very much for getting back to me.
    heres the scoop.
    I rode bulls for 12 years and it took a kickin on my body.
    so I went on oxycontin for five yrs 40mgs 3x d to start.
    then after 3 yrs, I got bumped up to 2 80mgs 2x d.
    I was finding that with the oxycontin, >> have to do more an more to get the same coverage for the pain in my back etc.
    so, i quit them c/t. big mistake!, i thought i was gunna die!. then, I was SO sick, a friend of mine got "carrys" from a clinic, and gave me a 40ml bottle of Metal (mmethadone). that did wonders!, so, I went to the clinic itself, and got on the program. at forst, the doc said, ok, heres what we will do.
    we will put you on 85mls 3xs a day for pain. so thats 255mls/day
    I was on that dose for two yrs. I live on a ranch, and fly off to loook at horses an such so i was on full carrys etc. I missed an appt. and the doc put me on invulitary withdrawl. starting first at 85mls, and down 10mls/day! that killed me!
    then he said, i had to pay the "missed appt fund of 100 bucks to get reinstated. I did of coarse. and got back on track. this happend 3xs over the past 2 yrs.
    on off on off, it was nuts.
    then he wanted me to get a bit more coverage thruout the day and set me at 50mls 4xs/d. then, lat week, I missed again, (i do call in) so, last friday, he cut me off cold nuts. nothing. said, I had missed to many appts over the past three yrs. plse not, this clinic is 150klm from my house.
    so this is where im at.
    thanks. I hope this helps.
    D~

  4. #4
    newyorkgal is offline Platinum Member
    Join Date
    Oct 2009
    Posts
    2,115

    Default

    Oh My Goodness...... Your story sounds like a nightmare come true. First of all, the clinic had you on crazy dosing. Methadone has such a long half life, it is never necessary to take it more than once a day. For all the years I was on a program, (MANY years), I never dosed more than 1x a day and never had a problem. Secondly, I think the doctor should be arrested. I don't care if you owe money or whatever, to cold throw you off without a taper schedule is criminal. Even 10 mgs. a day is ridiculous. It takes a long time to clear methadone from your body so what he's doing is awful. In 30 years, 80 was my highest dose and the last several on the program I was down to 25. Having said that, methadone is one of the best pain killers. You're on day 11 or 12 now so things should start getting better, if staying off is what you plan to do. I don't know what your pain situation is now. Do what I said in my first post, take many hot showers and exercise, even if it's only walking. It gets the endorphins flowing again which is important. Check out Thomas Recipe for other ingredients. Meth takes long to actually kick, but you are so almost there...
    D4Ta likes this.

  5. #5
    D4Ta is offline Member
    Join Date
    Apr 2008
    Location
    canada
    Posts
    118

    Default

    Quote Originally Posted by newyorkgal View Post
    Oh My Goodness...... Your story sounds like a nightmare come true. First of all, the clinic had you on crazy dosing. Methadone has such a long half life, it is never necessary to take it more than once a day. For all the years I was on a program, (MANY years), I never dosed more than 1x a day and never had a problem. Secondly, I think the doctor should be arrested. I don't care if you owe money or whatever, to cold throw you off without a taper schedule is criminal. Even 10 mgs. a day is ridiculous. It takes a long time to clear methadone from your body so what he's doing is awful. In 30 years, 80 was my highest dose and the last several on the program I was down to 25. Having said that, methadone is one of the best pain killers. You're on day 11 or 12 now so things should start getting better, if staying off is what you plan to do. I don't know what your pain situation is now. Do what I said in my first post, take many hot showers and exercise, even if it's only walking. It gets the endorphins flowing again which is important. Check out Thomas Recipe for other ingredients. Meth takes long to actually kick, but you are so almost there...
    hI, AND THANKS FOR THE REPLY. CHECK MY "YAWNING POST IF YOU HAVENT ALREADY. shoot sorry caps. yes, this doc is a freak,
    hes got the only clinic in town, and I think he creates his own patients if ya know what I mean, anyway, I got so tired of the on off theing, I just wanna be done, as far as pain goes? at least I know its "real", and its part of ME. this ???? that ive takin isnt me. it changed me personally, I put on a ton of weight, killed my sex drive, ya know, the whole gig that goes with it. then, he puts me on testosterone, and I buffed WAy out, so that I had to workout, and now, im 228, brick s house, and I KNOW i gotta lose it to, so I dunno, its just frustrating.
    thanks hun
    god bless
    D~

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22